# SDR USAABB99025

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 126 - AFTER A PREVIOUS RETF DUE TO FLUCTUATING RIGHT EGT AND SUBSEQUENT MAINTENANCE, FLIGHT 126 AGAIN RETURNED TO PHL FOR THE SAME PROBLEM.  MAINTENANCE REPLACED THE NR 17 AND 18 PINS AND SOCKETS INPLUG D4208P.  (M)
